# SDR ASAA2015100713395

- Difficulty date: October 7, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 20,684 hours, 6,241 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE ANTI-ICE VALVE OPEN WITH SWITCH SELECTED OFF ON WALK AROUND.  ACFT GROUNDED.  PERFORMED FIM 30-21, TASK 804, FOUND TO BE AN INTERMITTENT FAULT CLEARED WITH APU AIR.
